# SDR DALA2023101708555

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 98,680 hours, 45,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 GIRT BAR IS ATTACHED AND SLIDING CORRECTLY TO ARMED POSITION. ARMED LIGHT WILL ILLUMINATE ONLY WHEN SLIDE THE ARMED HANDLE FORCEFULLY. CORRECTIVE ACTION: MEL 25-66-05. (7679560)
